Vanishing cycles of D-modules.
Inventiones mathematicae, Tome 112 (1993) no. 3, pp. 491-540
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
vanishing cycles, characteristic variety, Cauchy problem, microdifferential operators, -modules
@article{IM_1993__112_3_144112,
author = {Yves Laurent},
title = {Vanishing cycles of {D-modules.}},
journal = {Inventiones mathematicae},
pages = {491--540},
year = {1993},
volume = {112},
number = {3},
zbl = {0799.32031},
url = {http://geodesic.mathdoc.fr/item/IM_1993__112_3_144112/}
}
Yves Laurent. Vanishing cycles of D-modules.. Inventiones mathematicae, Tome 112 (1993) no. 3, pp. 491-540. http://geodesic.mathdoc.fr/item/IM_1993__112_3_144112/